# SDR SWIA2020033049617

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT ON TOP OF LBL 9 HAS CORROSION SPOTS AND HARDWARE IS CORRODED BETWEEN FS 574 AND FS 621 IN THE CARGO BAY       (C-CHECK)   RO:3/26/2020REMOVED CORRODED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW CRJ-200 AMM AND REO.
